# SDR R61A201808170881

- Difficulty date: July 31, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000133
- Aircraft time: 27,987 hours, 20,409 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 17003719005
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT & FWD GIRT BAR FITTINGS,  TOP FLANGE AND LOWER BOTTOM AREAS ON THRESHOLD BEAM.  REMOVED AND REPLACED L1 DOOR LOWER BEAM IAW SRM 51-40-08, AND SRM 51-23-06. MAJOR REPAIR.
